advertisement
Question
Posted by: Pilly | 2007/02/14

Pill Problem

Dear Gynaedoc

I am a 41 year old - have regular paps and all fine. The thing is I was on Triphasil, Logynon ED, Femodene, Yasmin and am now on Minesse (2nd packet). On Yasmin I had these unbelievable flushes and flu-like systems, water retention - just horrible. Now on Minesse there was an immediate improvement but I have noticed a pattern in that near to my period I get such a bad headache I almost want to scream. ( I am used to headaches as I get sinus/allergies). The day before my period it is so bad that I have to take 2 x Mypaid just to get going in the morning. This month I found a lump in my breast and a mammogram/ultrasound revealed all clear. My period is over and the lump has all disappeared. Before my period I am nauseous and feel ill. Afterwards (I thought it was PMS) I am in a foul mood to the point that my hubby is complaining. I have been to the doctor 3 x about and they say it must be hormonal, but told me to stay on Minesse to see if it stabilises. The last time I went to the gynae he said I am definitely not menopausal. He seemed very disinterested in all this, and the thing is I am beginning to dread my period. Its so bad that I was thinking of having that treatment that stops it for 3 years I think it is. Ps. Nothing natural helps and neither does Talomil a light anti-depressant they put me on. I have also gained a lot of weight and am struggling to lose it. My thyroid is apparently fine. What do you suggest? I do not know if it is old age, hormonal or what. The thing my periods have never been a problem for me, as I used to swim competitively in my youth and so it was never the "curse" or whatever to me. Never had period pains or problems at all.

Many thanks
Pilly

Many thanks
Pilly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

All contraceptives have some side effects. If the headaches started afte starting Minesse, then this is the likeliest cause. You should really try 3 months of a Pill before changing, as side effects often go away in time. You could try the Mirena of a sterilisation if your family is complete.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement